# SDR SA05110

- Difficulty date: October 20, 2005
- Submitted: October 24, 2005
- Operation: Air carrier
- Aircraft: N172US
- Make and model: Airbus A321-211
- Aircraft serial: 1472
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145510
- Condition: Faulty
- Location: Emergency Light
- Part time: 16,169 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DCA - THE EMERGENCY POWER SUPPLY UNIT AT THE MID LEFT POSITION FAILED THE SYSTEM TEST.  MAINTENANCE REPLACED THE MID LEFT EMERGENCY POWER SUPPLY UNIT.  OPERATIONALLY TESTED OK.
